# SDR DALA2017043003488

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON THE LT WING LOWER ACCESS DOOR CUTOUT XRS 189 - 214.  REPAIRED IAW ETI-88-17-129, REV 2 & ER/A 556392-14AD, REV ORIGINAL.
